Alert archive / Illinois / Flood Watches in 2013

Flood Watch 2, NWS Lincoln, IL

January 28, 201335 counties in Illinois

NWS Lincoln, IL issued this flood watch at Jan 28, 2013, 2:02 PM CST for 35 counties in Illinois. It took effect at Jan 29, 2013, 12:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2013, 2:02 PM CST (20:02 UTC)
In effect from
Jan 29, 2013, 12:00 PM CST
Expired
Jan 30, 2013, 6:00 AM CST
In force
18 hr
Issued by
NWS Lincoln, IL
Flood severity
None
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 480 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
431 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
480 m²/s²
0-3 km storm-relative helicity
443 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WGUS63 KILX 282002
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
202 PM CST MON JAN 28 2013

ILZ038-042>046-051>057-061>063-066>068-071>073-290415-
/O.NEW.KILX.FA.A.0002.130129T1800Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN-
MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE...
DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...
FLORA...LAWRENCEVILLE
202 PM CST MON JAN 28 2013

...FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL 
  ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING 
  AREAS...IN CENTRAL ILLINOIS...CHRISTIAN...DE WITT...LOGAN...
  MACON...MCLEAN...MOULTRIE...PIATT...SANGAMON AND SHELBY. IN 
  EAST CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...
  CUMBERLAND...DOUGLAS...EDGAR AND VERMILION. IN SOUTHEAST 
  ILLINOIS...CLAY...CRAWFORD...EFFINGHAM...JASPER...LAWRENCE AND 
  RICHLAND.

* FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT

* HEAVY RAINFALL IS EXPECTED ACROSS THE MAJORITY OF CENTRAL
  ILLINOIS AND ALL OF EASTERN AND SOUTHEASTERN ILLINOIS TUESDAY
  AFTERNOON THROUGH TUESDAY NIGHT. RAINFALL AMOUNTS OF AROUND 2
  INCHES IS POSSIBLE IN THE WATCH AREA. A LARGE PART OF THE AREA
  HAS FROZEN GROUND AND THIS WILL CAUSE THE MAJORITY OF THE RAIN
  TO BECOME RUNOFF...CAUSING A RAPID RISE OF STREAMS AND AREA
  RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

AUTEN
8 follow-up statements
872 
WGUS63 KILX 290226
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
826 PM CST MON JAN 28 2013

ILZ038-042>046-051>057-061>063-066>068-071>073-291100-
/O.CON.KILX.FA.A.0002.130129T1800Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN-
MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE...
DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...
FLORA...LAWRENCEVILLE
826 PM CST MON JAN 28 2013

...FLOOD WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND 
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL ILLINOIS...CHRISTIAN...DE WITT...LOGAN...MACON...
  MCLEAN...MOULTRIE...PIATT...SANGAMON AND SHELBY. IN EAST 
  CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CUMBERLAND...
  DOUGLAS...EDGAR AND VERMILION. IN SOUTHEAST ILLINOIS...CLAY...
  CRAWFORD...EFFINGHAM...JASPER...LAWRENCE AND RICHLAND.

* FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT

* HEAVY RAINFALL IS EXPECTED ACROSS THE MAJORITY OF CENTRAL
  ILLINOIS AND ALL OF EASTERN AND SOUTHEASTERN ILLINOIS TUESDAY
  AFTERNOON THROUGH TUESDAY NIGHT. RAINFALL AMOUNTS OF AROUND 2
  INCHES ARE POSSIBLE IN THE WATCH AREA. A LARGE PART OF THE AREA
  HAS FROZEN GROUND AND THIS WILL CAUSE THE MAJORITY OF THE RAIN
  TO BECOME RUNOFF...CAUSING A RAPID RISE OF STREAMS AND AREA
  RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$



SHIMON
623 
WGUS63 KILX 290937
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
337 AM CST TUE JAN 29 2013

ILZ027>031-036-037-040-041-047>050-291800-
/O.EXA.KILX.FA.A.0002.130129T1800Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-CASS-MENARD-SCOTT-MORGAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA...
JACKSONVILLE
337 AM CST TUE JAN 29 2013

...FLOOD WATCH IN EFFECT FROM NOON CST TODAY THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL ILLINOIS...
  INCLUDING THE FOLLOWING AREAS...CASS...FULTON...KNOX...
  MARSHALL...MASON...MENARD...MORGAN...PEORIA...SCHUYLER...
  SCOTT...STARK...TAZEWELL AND WOODFORD.

* FROM NOON CST TODAY THROUGH LATE TONIGHT

* HEAVY RAINFALL IS EXPECTED ACROSS THE MAJORITY OF CENTRAL
  ILLINOIS AND SOUTHEAST ILLINOIS THIS AFTERNOON THROUGH TONIGHT.
  RAINFALL AMOUNTS OF AROUND 2 INCHES ARE POSSIBLE IN THE WATCH
  AREA. A LARGE PART OF THE AREA HAS FROZEN GROUND AND THIS WILL
  CAUSE THE MAJORITY OF THE RAIN TO BECOME RUNOFF...CAUSING A
  RAPID RISE OF STREAMS AND AREA RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

ILZ038-042>046-051>057-061>063-066>068-071>073-291800-
/O.CON.KILX.FA.A.0002.130129T1800Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN-
MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE...
DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...
FLORA...LAWRENCEVILLE
337 AM CST TUE JAN 29 2013

...FLOOD WATCH REMAINS IN EFFECT FROM NOON CST TODAY THROUGH LATE
TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND 
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL ILLINOIS...CHRISTIAN...DE WITT...LOGAN...MACON...
  MCLEAN...MOULTRIE...PIATT...SANGAMON AND SHELBY. IN EAST 
  CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CUMBERLAND...
  DOUGLAS...EDGAR AND VERMILION. IN SOUTHEAST ILLINOIS...CLAY...
  CRAWFORD...EFFINGHAM...JASPER...LAWRENCE AND RICHLAND.

* FROM NOON CST TODAY THROUGH LATE TONIGHT

* HEAVY RAINFALL IS EXPECTED ACROSS THE MAJORITY OF CENTRAL
  ILLINOIS AND SOUTHEAST ILLINOIS THIS AFTERNOON THROUGH TONIGHT.
  RAINFALL AMOUNTS OF AROUND 2 INCHES ARE POSSIBLE IN THE WATCH
  AREA. A LARGE PART OF THE AREA HAS FROZEN GROUND AND THIS WILL
  CAUSE THE MAJORITY OF THE RAIN TO BECOME RUNOFF...CAUSING A
  RAPID RISE OF STREAMS AND AREA RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

BAK
599 
WGUS63 KILX 291702
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1102 AM CST TUE JAN 29 2013

DEFAULT OVERVIEW SECTION
ILZ027>031-036>038-040>057-061>063-066>068-071>073-300000-
/O.CON.KILX.FA.A.0002.130129T1800Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
1102 AM CST TUE JAN 29 2013

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND 
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL ILLINOIS...CASS...CHRISTIAN...DE WITT...FULTON...
  KNOX...LOGAN...MACON...MARSHALL...MASON...MCLEAN...MENARD...
  MORGAN...MOULTRIE...PEORIA...PIATT...SANGAMON...SCHUYLER...
  SCOTT...SHELBY...STARK...TAZEWELL AND WOODFORD. IN EAST 
  CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CUMBERLAND...
  DOUGLAS...EDGAR AND VERMILION. IN SOUTHEAST ILLINOIS...CLAY...
  CRAWFORD...EFFINGHAM...JASPER...LAWRENCE AND RICHLAND.

* THROUGH LATE TONIGHT

* HEAVY RAINFALL IS EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS
  THIS AFTERNOON AND ESPECIALLY TONIGHT. RAINFALL AMOUNTS OF
  AROUND 2 INCHES ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE WHERE THUNDERSTORM PERSIST. A LARGE PART OF THE AREA
  HAS FROZEN GROUND AND THIS WILL CAUSE THE MAJORITY OF THE RAIN
  TO BECOME RUNOFF... CAUSING A RAPID RISE OF STREAMS AND AREA
  RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

SMITH
633 
WGUS63 KILX 291703 CCA
FFAILX

FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1103 AM CST TUE JAN 29 2013

ILZ027>031-036>038-040>057-061>063-066>068-071>073-300015-
/O.CON.KILX.FA.A.0002.130129T1800Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
1103 AM CST TUE JAN 29 2013

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND 
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL ILLINOIS...CASS...CHRISTIAN...DE WITT...FULTON...
  KNOX...LOGAN...MACON...MARSHALL...MASON...MCLEAN...MENARD...
  MORGAN...MOULTRIE...PEORIA...PIATT...SANGAMON...SCHUYLER...
  SCOTT...SHELBY...STARK...TAZEWELL AND WOODFORD. IN EAST 
  CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CUMBERLAND...
  DOUGLAS...EDGAR AND VERMILION. IN SOUTHEAST ILLINOIS...CLAY...
  CRAWFORD...EFFINGHAM...JASPER...LAWRENCE AND RICHLAND.

* THROUGH LATE TONIGHT

* HEAVY RAINFALL IS EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS
  THIS AFTERNOON AND ESPECIALLY TONIGHT. RAINFALL AMOUNTS OF
  AROUND 2 INCHES ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE WHERE THUNDERSTORM PERSIST. A LARGE PART OF THE AREA
  HAS FROZEN GROUND AND THIS WILL CAUSE THE MAJORITY OF THE RAIN
  TO BECOME RUNOFF... CAUSING A RAPID RISE OF STREAMS AND AREA
  RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

CORRECTED OVERVIEW SECTION

SMITH
952 
WGUS63 KILX 292142
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CST TUE JAN 29 2013

ILZ027>031-036>038-040>057-061>063-066>068-071>073-300500-
/O.CON.KILX.FA.A.0002.000000T0000Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
342 PM CST TUE JAN 29 2013

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND 
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL ILLINOIS...CASS...CHRISTIAN...DE WITT...FULTON...
  KNOX...LOGAN...MACON...MARSHALL...MASON...MCLEAN...MENARD...
  MORGAN...MOULTRIE...PEORIA...PIATT...SANGAMON...SCHUYLER...
  SCOTT...SHELBY...STARK...TAZEWELL AND WOODFORD. IN EAST 
  CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CUMBERLAND...
  DOUGLAS...EDGAR AND VERMILION. IN SOUTHEAST ILLINOIS...CLAY...
  CRAWFORD...EFFINGHAM...JASPER...LAWRENCE AND RICHLAND.

* THROUGH LATE TONIGHT

* HEAVY RAINFALL IS EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS
  TONIGHT. RAINFALL AMOUNTS OF AROUND 2 INCHES ARE POSSIBLE...WITH
  LOCALLY HIGHER AMOUNTS POSSIBLE WHERE THUNDERSTORMS PERSIST. A
  LARGE PART OF THE AREA HAS FROZEN GROUND AND THIS WILL CAUSE THE
  MAJORITY OF THE RAIN TO BECOME RUNOFF...CAUSING A RAPID RISE OF
  STREAMS AND AREA RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

AUTEN
925 
WGUS63 KILX 300437
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CST TUE JAN 29 2013

ILZ027-036-040-041-047>050-300545-
/O.CAN.KILX.FA.A.0002.000000T0000Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-FULTON-SCHUYLER-MASON-CASS-MENARD-SCOTT-MORGAN-
INCLUDING THE CITIES OF...GALESBURG...HAVANA...JACKSONVILLE
1037 PM CST TUE JAN 29 2013

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS BEEN
CANCELLED...INCLUDING THE CITIES OF GALESBURG...HAVANA...AND
JACKSONVILLE. 

WHILE THERE WILL BE PERIODIC RAIN THROUGH THE NIGHT...THE THREAT
OF ADDITIONAL HEAVY RAIN HAS PUSHED FURTHER EAST. 

$$

ILZ028>031-037-038-042>046-051>057-061>063-066>068-071>073-301000-
/O.CON.KILX.FA.A.0002.000000T0000Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-LOGAN-DE WITT-
PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN-MACON-MOULTRIE-
DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-
CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL...
LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...
EFFINGHAM...FLORA...LAWRENCEVILLE
1037 PM CST TUE JAN 29 2013

...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND 
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL ILLINOIS...CHRISTIAN...DE WITT...LOGAN...MACON...
  MARSHALL...MCLEAN...MOULTRIE...PEORIA...PIATT...SANGAMON...
  SHELBY...STARK...TAZEWELL AND WOODFORD. IN EAST CENTRAL 
  ILLINOIS...CHAMPAIGN...CLARK...COLES...CUMBERLAND...DOUGLAS...
  EDGAR AND VERMILION. IN SOUTHEAST ILLINOIS...CLAY...CRAWFORD...
  EFFINGHAM...JASPER...LAWRENCE AND RICHLAND.

* UNTIL 6 AM CST WEDNESDAY.

* HEAVY RAINFALL WILL CONTINUE TO BE A THREAT PAST MIDNIGHT ACROSS
  MUCH OF CENTRAL AND SOUTHEAST ILLINOIS...ESPECIALLY IN AREAS
  EAST OF THE I-57 CORRIDOR. BY WEDNESDAY MORNING... AMOUNTS OF 1
  TO 2 INCHES WILL BE WIDESPREAD...WITH LOCALLY HIGHER AMOUNTS. A
  LARGE PART OF THE AREA HAS FROZEN GROUND...AND THIS WILL CAUSE
  THE MAJORITY OF THE RAIN TO BECOME RUNOFF...CAUSING A RAPID RISE
  OF STREAMS AND AREA RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
GEELHART
380 
WGUS63 KILX 300944
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
344 AM CST WED JAN 30 2013

ILZ028>031-037-038-042-043-051>053-301045-
/O.CAN.KILX.FA.A.0002.000000T0000Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-LOGAN-DE WITT-
SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL...
LINCOLN...SPRINGFIELD...TAYLORVILLE...DECATUR
344 AM CST WED JAN 30 2013

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS BEEN
CANCELLED. 

WHILE THERE IS STILL A CHANCE OF ADDITIONAL PRECIPITATION THIS
MORNING...THE STEADIER RAINS HAVE SHIFTED EAST OF I-57 AND ARE
MOVING EAST INTO INDIANA. RUNOFF FROM THE WIDESPREAD 1 TO 2
INCHES OF RAIN THAT FELL IN THE PAST 24 HOURS...WITH LOCAL 2 TO 3
INCH AMOUNTS FROM RUSHVILLE TO JACKSONVILLE SOUTHWEST...COULD
STILL HAVE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS THIS MORNING.

$$

ILZ044>046-054>057-061>063-066>068-071>073-301200-
/O.CON.KILX.FA.A.0002.000000T0000Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIATT-CHAMPAIGN-VERMILION-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
344 AM CST WED JAN 30 2013

...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND 
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL ILLINOIS...MOULTRIE...PIATT AND SHELBY. IN EAST 
  CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CUMBERLAND...
  DOUGLAS...EDGAR AND VERMILION. IN SOUTHEAST ILLINOIS...CLAY...
  CRAWFORD...EFFINGHAM...JASPER...LAWRENCE AND RICHLAND.

* UNTIL 6 AM CST EARLY THIS MORNING

* STEADY RAINS FROM I-57 EAST WILL GRADUALLY DIMINISH FROM WEST TO
  EAST THROUGH SUNRISE. TOTAL RAINFALL AMOUNTS OF 1 TO 2 INCHES
  WILL BE WIDESPREAD ACROSS EASTERN IL...WITH LOCALLY HIGHER
  AMOUNTS POSSIBLE ALONG A DANVILLE TO CHARLESTON TO EFFINGHAM LINE.
  RAPID RISES OF STREAMS AND AREA RIVERS MAY OCCUR LIKE THE LITTLE
  WABASH RIVER NEAR CLAY CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$

07
897 
WGUS63 KILX 301154
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
554 AM CST WED JAN 30 2013

ILZ044>046-054>057-061>063-066>068-071>073-301300-
/O.EXP.KILX.FA.A.0002.000000T0000Z-130130T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIATT-CHAMPAIGN-VERMILION-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
554 AM CST WED JAN 30 2013

...FLOOD WATCH WILL EXPIRE AT 6 AM CST EARLY THIS MORNING...

THE FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS WILL EXPIRE AT 6 AM CST EARLY
THIS MORNING. WHILE THE HEAVY RAINS HAVE ENDED...REMAIN ALERT FOR
HIGH WATER ON AREAS RIVERS...STREAMS...AND DITCHES DUE TO THE
RECENT RAINFALL.

$$



BAK

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flood watch went out at Jan 28, 11:48 AM CST, 2 hours 14 minutes earlier.

Area forecast discussion, Jan 28, 11:48 AM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1148 AM CST MON JAN 28 2013

.DISCUSSION...
ISSUED 1024 AM CST MON JAN 28 2013
PLENTY OF WARM AIR IN CENTRAL ILLINOIS WITH TEMPS IN THE 50S FOR
MUCH OF THE STATE. HOWEVER...A COLD FRONT INVOF THE IL RIVER
VALLEY HAS SOME COOLER TEMPS BEHIND IT...PUSHING THROUGH THE CWA.
FIRST ROUND OF PRECIP COMING TO AN END IN SOUTHERN IL...AND SHOULD
BE DONE WITHIN THE NEXT HOUR OR TWO. WILL BE UPDATING THE GRIDS
FOR THE HOURLY TEMPS...BUT WILL WAIT UNTIL CLOSER TO NOON TO
REISSUE ZONE FORECAST TO REMOVE MORNING WORDING. ANOTHER WAVE ON
SAT IMAGERY POTENTIAL TO FIRE OFF SOME MORE SCT RAIN FOR THIS
AFTERNOON. DRIZZLE AND OVERCAST EXPECTED FOR THE REST OF THE DAY.

&&

.AVIATION...
ISSUED 1139 AM CST MON JAN 28 2013
NOT A PRETTY FORECAST OVERALL FOR THE TAFS IN THE NEXT 24 HRS.
THOUGH A BOUNDARY IS LAYING ACROSS THE FA...IT HAS LOST STEAM IN
THE PARALLEL FLOW AND THE AIRMASS IS QUITE STAGNANT FOR ILX
TERMINALS. LOW CIGS AND WIDELY VARIED VISIBILITIES AT MOST SITES.
THE ONE STAND OUT IS SPI NEAR A DRY PATCH ON SAT IMAGERY. PIA BMI
CMI ALL LIFR...AND DEC AT IFR. CONCERNED THAT WITH THIS AIRMASS
UNCHANGING...THE CONDITIONS COULD PERSIST FOR A WHILE...
PARTICULARLY ALONG THE WEAK BOUNDARY. VERY DIFFICULT TO CALL
CATEGORY...AND FORECAST IS VERY MUCH A FUNCTION OF PERSISTENCE.
APPROACHING STORM SYSTEM BRINGING IMPRESSIVE PRESSURE GRADIENT
WITH IT ACROSS THE REGION TONIGHT AND INTO TOMORROW MORNING. HAVE
UPPED THE GUSTS AS A RESULT. ISO TS POSSIBLE TONIGHT...BUT
CONFIDENCE NOT HIGH ENOUGH TO WARRANT A MENTION. HOWEVER...MID
MORNING INTO TOMORROW...AND HAVE STARTED THAT TREND WITH A VCTS
MENTION.

HJS
&&

.PREV DISCUSSION...
ISSUED 330 AM CST MON JAN 28 2013

VERY ACTIVE WEATHER PATTERN TO CONTINUE THROUGH WED ACROSS
CENTRAL AND SE IL. SPC CONTINUES SLIGHT RISK OF SEVERE STORMS LATE
TUE AFTERNOON AND TUE EVENING ALONG WITH HEAVY RAIN THREAT. NEAR
RECORD HIGHS ALSO ON TAP TUE AS MODELS ARE ADVERTISING SPRINGLIKE
HIGHS IN THE MID TO UPPER 60S TUESDAY. MUCH COLDER AIR RETURNS TO
REGION DURING 2ND HALF OF WORK WEEK WITH COLDEST NIGHT BEING THU
NIGHT WITH SINGLE DIGIT LOWS OVER CENTRAL IL STILL ON TAP. 00Z
MODELS IN FAIR AGREEMENT WITH THIS MAJOR PATTERN CHANGE DURING
MIDWEEK.

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT

1009 MB LOW PRESSURE OVER EASTERN IOWA HAS A WARM FRONT INTO
NORTHERN IL/IN. BREEZY SOUTH WINDS HAS ROSE TEMPS INTO THE MID TO
UPPER 40S OVER CENTRAL/SE IL EARLY THIS MORNING. AREAS FROM
JACKSONVILLE SW WERE IN THE LOWER 50S. SPOTTY LIGHT RAIN SHOWERS
AND DRIZZLE WAS OVER CENTRAL AND EASTERN IL WITH SOME FOG NORTH OF
LINCOLN WITH VSBYS 1-2 MILES AND LOCALLY DOWN TO 1/2-1 MILE IN
NORTHERN IL. THIS FOG DUE TO MILD/MOIST AIRMASS FLOWING OVER A
COLD/FROZEN GROUND.

CONTINUED CHANCE OF LIGHT RAIN SHOWERS TODAY IN WARM AIR ADVECTION
PATTERN WITH SOME FOG LINGERING FROM PEORIA AND BLOOMINGTON NORTH
ESPECIALLY IN THE MORNING. MILD HIGHS TO RANGE FROM THE MID 50S
ALONG I-74 TO THE LOWER 60S FROM SPRINGFIELD SW. THIS IS SHY OF
RECORD HIGHS IN THE MID TO UPPER 60S TODAY. RAIN CHANCES INCREASE
DURING THE NIGHT ESPECIALLY OVER NORTHERN AREAS WHERE THUNDERSTORMS
POSSIBLY ESPECIALLY AFTER MIDNIGHT WITH INCREASING LOW LEVEL JET
AHEAD OF 998 MB LOW PRESSURE MOVING INTO EASTERN IA BY DAWN TUE.
MILD LOWS TONIGHT IN THE LOW TO MID 50S. NEAR RECORD HIGHS IN THE
MID TO UPPER 60S EXPECTED TUESDAY. INCREASED CHANCES OF SHOWERS
AND THUNDERSTORMS TUE AFTERNOON/EVENING WITH STRONG COLD FRONT
PRESSING SE TOWARD THE IL RIVER VALLEY BY SUNSET TUE AND PASSED
I-55 BY MIDNIGHT TUE NIGHT AND EAST OF THE WABASH RIVER BY DAWN WED.
SPC CONTINUES A SLIGHT RISK OF SEVERE STORMS ALONG AND SE OF THE
IL RIVER LATE TUE AFTERNOON AND EVENING WITH 15% RISK OF DAMAGING
WIND GUSTS AND LARGE HAIL. BIGGEST THREAT OF SEVERE STORMS 30% IS
AROUND AR. MODELS HAVE GONE HIGHER WITH QPF OF 1.5-3 INCHES AND
WILL ISSUE AN ESF PRODUCT TO ADDRESS THE HEAVY RAINS TUE AFTERNOON
AND TUE NIGHT. FFG VALUES ARE 1.5-2 INCHES PER HOUR AND AROUND 2
INCHES IN 3 HOURS AND 2-2.5 INCHES IN 6 HOURS. THIS VERY STRONG AND
DYNAMIC STORM SYSTEM APPEARS SIMILAR TO THE STORM SYSTEMS THAT
BROUGHT SEVERE STORMS AND VERY HEAVY RAINS OVER 2 INCHES IN
JAN 13 2005 AND JAN 7-8 2008.

MUCH COLDER AIR ARRIVES BY WED MIXING AND CHANGING THE RAIN
SHOWERS TO LIGHT SNOW SHOWERS...AND HAPPENING AS SOON AS LATE TUE
NIGHT NW OF THE IL RIVER AND INTO SE IL LATER WED. SNOWFALL
AMOUNTS SHOULD BE LESS THAN 1 INCH OF THEY OCCUR OVER CENTRAL IL.
LITTLE TEMP RISE WED WITH HIGHS RANGING FROM THE MID 30S OVER THE
IL RIVER VALLEY TO THE LOW TO MID 40S FROM I-57 EAST.

LONG TERM...THURSDAY THROUGH MONDAY

QUIETER WEATHER PATTERN EXPECTED DURING THIS TIME FRAME OVER
CENTRAL/SE IL. MODIFIED ARCTIC HIGH PRESSURE TO SETTLE INTO THE
MID MS VALLEY BY SUNSET FRIDAY AND BRING MUCH COLDER AIR TO THE
REGION LATE THIS WEEK. UPPER LEVEL TROUGH TO LIFT OUT OF THE GREAT
LAKES BY NEXT WEEKEND WITH TEMPS MODERATING TO NEAR OR ABOVE NORMAL
INTO EARLY NEXT WEEK. ALLBLEND HAD SLIGHT CHANCE OF LIGHT SNOW
OVER SE IL THURSDAY NIGHT WITH A WEAK UPPER LEVEL DISTURBANCE BUT
AIRMASS APPEARS TOO DRY TO SUPPORT ANY PRECIPITATION CHANCES SO
REMOVED THESE POPS AND WENT DRY ACROSS THE REGION THU NIGHT. LOW
PRESSURE MOVING INTO THE SOUTHERN GREAT LAKES BY SUNSET SAT TO
BRING A CHANCE OF LIGHT SNOW TO THE GREAT LAKES REGION AND COULD
CLIP OUR NE COUNTIES WITH SOME LIGHT SNOW OR FLURRY CHANCES ON SAT...
BUT NOTHING SIGNIFICANT AT THIS POINT. A STRONGER LOW PRESSURE SYSTEM
TAKES A FURTHER NORTH TRACK INTO THE GREAT LAKES REGION MONDAY
KEEPING ITS LIGHT PRECIPITATION NE OF IL.

07

CLIMATE...
ISSUED 330 AM CST MON JAN 28 2013

RECORD HIGH TEMPS FOR TUESDAY JAN 29

PEORIA.........61F IN 1914
SPRINGFIELD....64F IN 2008
LINCOLN........64F IN 2002
URBANA.........61F IN 1975
NORMAL.........63F IN 2002
DECATUR........67F IN 1914
DANVILLE.......62F IN 1914
EFFINGHAM......66F IN 2002
JACKSONVILLE...66F IN 2002
GALESBURG......56F IN 1988

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jan 28, 11:37 AM CST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1137 AM CST MON JAN 28 2013

ILZ027>031-036-037-040>042-047>051-291200-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
1137 AM CST MON JAN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE LATE TONIGHT. SEVERE WEATHER
IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY INTO TUESDAY EVENING AS A
STRONG COLD FRONT APPROACHES. THE STORMS TUESDAY AFTERNOON INTO
TUESDAY EVENING HAVE THE POTENTIAL TO BE STRONG...WITH GUSTY WINDS
THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-043>046-052>057-061>063-066>068-071>073-291200-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MCLEAN-MOULTRIE-
PIATT-RICHLAND-SHELBY-VERMILION-
1137 AM CST MON JAN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE LATE TONIGHT. SEVERE WEATHER
IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY INTO TUESDAY NIGHT AS A STRONG
COLD FRONT APPROACHES. THE STORMS TUESDAY AFTERNOON INTO TUESDAY
EVENING HAVE THE POTENTIAL TO BE STRONG...WITH GUSTY WINDS AND
HEAVY RAINFALL THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 4:58 PM CSTDense Fog AdvisoryILXChampaign, Coles, DeWitt, Douglas, Edgar, Fulton and 13 more7 hr

Nearby

Flood Watches in Illinois, 2013Every flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.